Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 30, Issue 1, 2014
Metadata
 

A graph counterexample to Davies’ conjecture
Gady Kozma
pp. 1–12
Abstract | Full-Text PDF (212 KB) | Metadata

On the abnormal structure of finite groups
Adolfo Ballester-Bolinches, John Cossey and Ramón Esteban-Romero
pp. 13–24
Abstract | Full-Text PDF (222 KB) | Metadata

The Alexander module of a trigonal curve
Alex Degtyarev
pp. 25–64
Abstract | Full-Text PDF (591 KB) | Metadata

Restriction spaces of $A^\infty$
Dietmar Vogt
pp. 65–78
Abstract | Full-Text PDF (240 KB) | Metadata

Maximal and quadratic Gaussian Hardy spaces
Pierre Portal
pp. 79–108
Abstract | Full-Text PDF (371 KB) | Metadata

Sobolev, Poincaré, and isoperimetric inequalities for subelliptic diffusion operators satisfying a generalized curvature dimension inequality
Fabrice Baudoin and Bumsik Kim
pp. 109–131
Abstract | Full-Text PDF (301 KB) | Metadata

Hamilton Jacobi equations on metric spaces and transport entropy inequalities
Nathael Gozlan, Cyril Roberto and Paul-Marie Samson
pp. 133–163
Abstract | Full-Text PDF (307 KB) | Metadata

Normalizers in groups and in their profinite completions
Luis Ribes and Pavel Zalesskiĭ
pp. 165–190
Abstract | Full-Text PDF (373 KB) | Metadata

Bouligand–Severi tangents in MV-algebras
Manuela Busaniche and Daniele Mundici
pp. 191–201
Abstract | Full-Text PDF (256 KB) | Metadata

Global regularity for minimal sets near a $\mathbb{T}$-set and counterexamples
Xiangyu Liang
pp. 203–236
Abstract | Full-Text PDF (1644 KB) | Metadata

A weighted Khintchine inequality
Sergey V. Astashkin and Guillermo P. Curbera
pp. 237–246
Abstract | Full-Text PDF (204 KB) | Metadata

Harmonicity and minimality of distributions on Riemannian manifolds via the intrinsic torsion
José Carmelo González-Dávila
pp. 247–275
Abstract | Full-Text PDF (414 KB) | Metadata

An optimal transportation problem with a cost given by the Euclidean distance plus import/export taxes on the boundary
José M. Mazón, Enrique Jordá and Julián Toledo
pp. 277–308
Abstract | Full-Text PDF (381 KB) | Metadata

Flat surfaces in hyperbolic 3-space whose hyperbolic Gauss maps are bounded
Francisco Martín, Masaaki Umehara and Kotaro Yamada
pp. 309–316
Abstract | Full-Text PDF (185 KB) | Metadata

Finite $C^{\infty}$-actions are described by a single vector field
Francisco Javier Turiel and Antonio Viruel
pp. 317–330
Abstract | Full-Text PDF (258 KB) | Metadata

On filling minimality of simple Finsler manifolds
Henrik Koehler
pp. 331–348
Abstract | Full-Text PDF (281 KB) | Metadata

On the $L^p$-differentiability of certain classes of functions
Giovanni Alberti, Stefano Bianchini and Gianluca Crippa
pp. 349–367
Abstract | Full-Text PDF (242 KB) | Metadata

Erratum to to “Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemanian manifolds“
Xiang-Dong Li
pp. 369–370
Abstract | Full-Text PDF (81 KB) | Metadata

Editors’ note on the paper to “Closed ideals of $A^\infty$ and a famous problem of Grothendieck” by S. R. Patel
pp. 371
Abstract | Full-Text PDF (55 KB) | Metadata